# SDR SWAA2022010647082

- Difficulty date: November 23, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE AT MAIN EBAY BS380 S-23L.   REMOVED CORROSION IN AN AREA OF 1' X 1' IAW SRM 51-10-02-0G-0.   UT INSPECTED BLENDED AREA IAW NDTM PART 4 51-00-00 PROCEDURE 2, REMAINING THICKNESS IS 0.035'.  EVALUATED CORROSION ON SUPPORT ANGLE,  FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0.   REMOVED THE SUPPORT ANGLE IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED NEW SUPPORT ANGLE IAW SRM 51-40-05-0G-0 AND DWG 143A7902.   INSTALLED SUPPORT ANGLE PER SRM 51-40-02-0G-0 AND DWG 143A7902.
